Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 150, NWS Memphis, TN

April 5, 20125 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 5, 2012, 12:42 PM CDT for 5 counties in Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2012, 12:42 PM CDT (17:42 UTC)
Expired
Apr 5, 2012, 1:15 PM CDT
In force
33 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Carroll County, TN, Chester County, TN, Gibson County, TN, Henderson County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 125 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 12:18 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WUUS54 KMEG 051742
SVRMEG
TNC017-023-053-077-113-051815-
/O.NEW.KMEG.SV.W.0150.120405T1742Z-120405T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1242 PM CDT THU APR 5 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  EXTREME NORTH CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 115 PM CDT

* AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
  LOCATED NEAR BLUE GOOSE...OR 10 MILES WEST OF LEXINGTON...AND
  MOVING NORTH AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF EXTREME NORTH CENTRAL CHESTER...NORTHEASTERN MADISON...
  NORTHWESTERN HENDERSON...SOUTHEASTERN GIBSON AND SOUTHWESTERN
  CARROLL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3594 8873 3591 8837 3556 8846 3557 8874
TIME...MOT...LOC 1742Z 186DEG 26KT 3566 8857

$$
2 follow-up statements
018 
WWUS54 KMEG 051753
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1253 PM CDT THU APR 5 2012

TNC023-051803-
/O.CAN.KMEG.SV.W.0150.000000T0000Z-120405T1815Z/
CHESTER TN-
1253 PM CDT THU APR 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL CHESTER
COUNTY IS CANCELLED...

AT 1253 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3561 8874 3594 8873 3591 8837 3559 8845
TIME...MOT...LOC 1753Z 187DEG 12KT 3568 8855

$$

TNC017-053-077-113-051815-
/O.CON.KMEG.SV.W.0150.000000T0000Z-120405T1815Z/
CARROLL TN-GIBSON TN-HENDERSON TN-MADISON TN-
1253 PM CDT THU APR 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHEASTERN MADISON...NORTHWESTERN HENDERSON...EXTREME
SOUTHEASTERN GIBSON AND SOUTHWESTERN CARROLL COUNTIES...

AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR JUNO...OR 9 MILES WEST OF LEXINGTON...MOVING
NORTH AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR
GROVE...CLARKSBURG...LEDBETTER...SCOTT HILL...JUMBO...HOWLEY...
HICKORY FLAT...LAVINIA...WHITTHORNE...MOUNT GILEAD...JUNO...UNION
CROSS...SAND RIDGE AND RUSSELL CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3561 8874 3594 8873 3591 8837 3559 8845
TIME...MOT...LOC 1753Z 187DEG 12KT 3568 8855

$$
542 
WWUS54 KMEG 051809
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
109 PM CDT THU APR 5 2012

TNC017-053-077-113-051819-
/O.EXP.KMEG.SV.W.0150.000000T0000Z-120405T1815Z/
CARROLL TN-GIBSON TN-HENDERSON TN-MADISON TN-
109 PM CDT THU APR 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON...
NORTHWESTERN HENDERSON...SOUTHEASTERN GIBSON AND SOUTHWESTERN CARROLL
COUNTIES WILL EXPIRE AT 115 PM CDT...

AT 109 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE 
POSSIBLE FOR YOUR AREA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN 
EFFECT FOR THE AREA.

LAT...LON 3561 8874 3594 8873 3591 8837 3559 8845
TIME...MOT...LOC 1809Z 187DEG 12KT 3573 8854

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 10:00 AM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Apr 5, 10:00 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1000 AM CDT THU APR 5 2012

.UPDATE...

UPPER LOW OVER ARKANSAS CONTINUES TO PROGRESS EASTWARD THIS
MORNING. A FEW SMALL ARCS OF SHOWERS AND THUNDERSTORMS ARE PUSHING
NORTHEAST OVER NORTHERN MISSISSIPPI AND EASTERN ARKANSAS. SOME
BREAKS IN THE CLOUD COVER TO THE NORTH AND EAST SHOULD ALLOW FOR
SOME DESTABILIZATION THIS MORNING WITH SHOWERS AND THUNDERSTORMS
BECOMING MORE NUMEROUS BY AFTERNOON ACROSS WEST TENNESSEE.
THUS...BUMPED UP POPS IN THESE AREAS. SOME STORMS COULD BE
SEVERE...WITH HAIL BEING THE MAIN THREAT BUT FLASH FLOODING IS
ALSO POSSIBLE ON THE NORTH EDGE OF THE UPPER LOW WITH NEARLY
STATIONARY MOVEMENT OF STORMS...A LA STORMS NEAR LAWRENCE COUNTY.

BORGHOFF

&&

.PREV DISCUSSION... /ISSUED 309 AM CDT THU APR 5 2012/

AN UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY LOCATED OVER
NORTHWEST ARKANSAS WILL DRIFT SOUTHEASTWARD TODAY SETTING OFF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA.
MODELS IN PRETTY GOOD AGREEMENT WITH THIS SYSTEM. EXPECT AFTER
SUNRISE...SHOWERS AND THUNDERSTORM COVERAGE WILL BEGIN TO BLOSSOM
OVER MUCH OF THE AREA AS DAYTIME HEATING INTERACTS WITH THE
APPROACHING UPPER LOW. ALREADY SEEING A COUPLE LINES OF SHOWERS
AND THUNDERSTORMS SOUTHWEST OF THE CWA. SOME OF THE STORMS TODAY
COULD BECOME SEVERE MAINLY OVER SOUTHEASTERN SECTIONS OF THE CWA
WHERE INSTABILITY WILL BE THE GREATEST AND DUE TO THE TIMING OF
THE PASSAGE OF THE UPPER LOW. FOR THIS REASON...THE SLIGHT RISK AS
BEEN EXPANDED INTO THE MIDSOUTH. THE RISK AREA IS SOUTH AND EAST
OF A LINE FROM JACKSON...TO MEMPHIS...TO CLARKSDALE. COOLER AIR
WILL FILTER INTO THE AREA TODAY...KEEPING HIGHS IN THE LOWER TO
MID 70S.

TONIGHT...UPPER LOW PUSHES SOUTHEAST OF THE AREA QUICKLY. EXPECT
POSSIBLY A FEW LINGERING SHOWERS ACROSS NORTHEAST MISSISSIPPI AND
WEST TENNESSEE NEAR THE TENNESSEE RIVER DURING THE EARLY EVENING
HOURS. OTHERWISE...SKIES WILL BEGIN TO CLEAR AS A SFC HIGH LOCATED
OVER THE GREAT LAKES BEGINS TO BUILD SOUTHWARD.

FRIDAY THROUGH SATURDAY...SFC HIGH OVER THE GREAT LAKES WILL
CONTINUE TO BUILD INTO THE CWA AS AN UPPER RIDGE MOVES OVER THE
AREA. EXPECT MOSTLY CLEAR SKIES WITH PLEASANT TEMPERATURES. HIGHS
WILL RANGE FROM THE MID 60S TO THE MID 70S WITH LOWS IN THE 40S.

SATURDAY NIGHT INTO SUNDAY...A COLD FRONT WILL SLIDE THROUGH THE
MIDSOUTH. MODELS ARE IN GOOD AGREEMENT THAT THE FRONT WILL COME
THROUGH THE AREA DRY.

SUNDAY NIGHT THROUGH THE END OF THE FORECAST...SFC HIGH PRESSURE
WILL BUILD OVER THE REGION THROUGH THE PERIOD. ANOTHER DRY COLD
FRONT MONDAY NIGHT WILL BRING IN A REINFORCING SHOT OF COLD AIR.
TEMPERATURES ARE ACTUALLY EXPECTED TO BE BELOW NORMAL MONDAY NIGHT
THROUGH WEDNESDAY WITH HIGHS IN THE LOWER TO MID 60S AND LOWS IN THE
MID 30S TO MID 40S. WILL NEED TO WATCH TUESDAY NIGHTS LOWS AS FROST
ADVISORIES MAY BE NEEDED FOR PORTIONS OF THE CWA.

KRM

&&

.AVIATION...

12Z TAF CYCLE

SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS MUCH OF EAST ARKANSAS
AND NORTH MISSISSIPPI AND SHOULD INCREASE IN COVERAGE OVER THE
NEXT FEW HOURS. ALL TAF SITES SHOULD EXPERIENCE RAIN AND
THUNDERSTORMS TODAY. PREVAILING CONDITIONS WILL LIKELY REMAIN
VFR...BUT EXPECT SHORT PERIODS OF IFR CONDITIONS DUE TO HEAVY RAIN
IN ASSOCIATION WITH THE STRONGER STORMS. WINDS WILL CONTINUE TO
VEER...SHIFTING FROM THE WEST THEN NORTHWEST AS A SURFACE LOW
TRACKS GENERALLY ACROSS MEM AND TUP. DUE TO THIS TRACK...WINDS
COULD SHIFT ABRUPTLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  72  50  67  47 /  80  10   0   0
MKL  71  44  65  40 /  80  20   0   0
JBR  71  45  66  42 /  80  10   0   0
TUP  73  49  69  44 /  80  20   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 5, 12:30 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1230 PM CDT THU APR 5 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1230 PM CDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE THROUGH THE MIDSOUTH
TODAY. NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH
AFTERNOON. THERE IS A SLIGHT RISK FOR SEVERE STORMS FOR AREAS ALONG
AND EAST OF THE MISSISSIPPI RIVER FOR MAINLY LARGE HAIL. THE SEVERE
THREAT WILL COME TO AN END BY 8 PM AS THE UPPER LEVEL LOW PUSHES
EAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE POSSIBILITY OF FROST WILL OCCUR ACROSS NORTHEASTERN PORTIONS OF
THE MIDSOUTH TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING AS LOW
TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

BORGHOFF

In the hours before

Special weather statement, Apr 5, 11:45 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1145 AM CDT THU APR 5 2012

MOZ115-TNZ001-051715-
PEMISCOT MO-LAKE TN-
1145 AM CDT THU APR 5 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1215 PM CDT FOR...

  EXTREME SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
  CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING DIME TO PENNY SIZE HAIL WAS LOCATED
3 MILES SOUTH OF HAYTI HEIGHTS AT 1145 AM CDT...MOVING NORTH AT 15
MPH.

PEOPLE IN LAKE AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR
CARUTHERSVILLE AND HAYTI...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3643 8970 3640 8968 3641 8962 3610 8967
      3611 8989 3639 8991 3639 8976 3642 8975
      3643 8973
TIME...MOT...LOC 1645Z 182DEG 11KT 3620 8977
Special weather statement, Apr 5, 11:51 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 AM CDT THU APR 5 2012

MSZ007-008-011-051715-
TUNICA MS-TATE MS-QUITMAN MS-
1151 AM CDT THU APR 5 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1215 PM CDT FOR...

  NORTH CENTRAL QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  EXTREME SOUTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED
OVER DUNDEE AT 1151 AM CDT...MOVING EAST AT 15 MPH.

PEOPLE IN QUITMAN...TATE AND TUNICA COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3464 9022 3451 9020 3446 9020 3443 9042
      3447 9048 3453 9052
TIME...MOT...LOC 1651Z 259DEG 14KT 3450 9044
Special weather statement, Apr 5, 11:52 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1152 AM CDT THU APR 5 2012

ARZ048-051715-
ST. FRANCIS AR-
1152 AM CDT THU APR 5 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1215 PM CDT FOR...

  EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER WIDENER AT 1152 AM CDT...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ST. FRANCIS COUNTY...INCLUDING LOCATIONS NEAR HUGHES AND
MADISON...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3515 9067 3515 9065 3511 9040 3491 9045
      3490 9050 3497 9076
TIME...MOT...LOC 1652Z 282DEG 7KT 3504 9063
Local storm report, Apr 5, 12:07 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1207 PM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     TORNADO          2 N HAYTI               36.26N 89.75W
04/05/2012                   PEMISCOT           MO   LAW ENFORCEMENT

            NUMEROUS REPORTS OF A BRIEF TORNADO ON THE GROUND.

&&

BORGHOFF
Special weather statement, Apr 5, 12:14 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1214 PM CDT THU APR 5 2012

ARZ036-048-049-MSZ007-051745-
CRITTENDEN AR-LEE AR-ST. FRANCIS AR-TUNICA MS-
1214 PM CDT THU APR 5 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 PM CDT FOR...

  EXTREME SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  EASTERN LEE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 8
MILES SOUTH OF BRICKEYS AT 1214 PM CDT...MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN...LEE...ST. FRANCIS AND TUNICA COUNTIES...
INCLUDING LOCATIONS NEAR HUGHES...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3500 9049 3476 9026 3462 9058 3464 9059
      3464 9063 3477 9072
TIME...MOT...LOC 1714Z 238DEG 14KT 3474 9057
Special weather statement, Apr 5, 12:39 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1239 PM CDT THU APR 5 2012

ARZ036-048-049-MSZ001-007-008-010-011-051815-
CRITTENDEN AR-LEE AR-ST. FRANCIS AR-TUNICA MS-TATE MS-QUITMAN MS-
DE SOTO MS-COAHOMA MS-
1239 PM CDT THU APR 5 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 115 PM CDT FOR...

  SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  EASTERN LEE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  EXTREME NORTHWESTERN DESOTO COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  WESTERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  EXTREME SOUTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND
WINDS UP TO 40 MPH WAS LOCATED FROM HUGHES TO 4 MILES SOUTHEAST OF
CLARKSDALE AT 1239 PM CDT...MOVING EAST AT 10 MPH.

PEOPLE IN COAHOMA...CRITTENDEN...DESOTO...LEE...QUITMAN...ST.
FRANCIS...TATE AND TUNICA COUNTIES...INCLUDING LOCATIONS NEAR
CLARKSDALE AND HUGHES...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEAVERDAM LAKE...FLOWER
LAKE...HORSESHOE LAKE...MIDWAY LAKE...MOON LAKE AND TUNICA LAKE.

&&

LAT...LON 3499 9025 3454 9020 3408 9032 3408 9064
      3454 9050 3499 9057
TIME...MOT...LOC 1739Z 270DEG 8KT 3492 9044 3454 9038
          3417 9050

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 10:01 AM CDTSpecial Weather StatementMEGShelby29 min
Apr 5, 10:03 AM CDTSevere Thunderstorm WarningMEGShelby32 min
Apr 5, 10:27 AM CDTSpecial Weather StatementMEGTipton48 min
Apr 5, 11:49 AM CDTSevere Thunderstorm WarningMEGLake41 min
Apr 5, 12:08 PM CDTTornado WarningMEGLake20 min
Apr 5, 12:33 PM CDTSevere Thunderstorm WarningMEGCarroll27 min
Apr 5, 1:08 PM CDTSpecial Weather StatementMEGCarroll37 min
Apr 5, 1:11 PM CDTSpecial Weather StatementMEGCarroll34 min
Apr 5, 1:23 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley36 min
Apr 5, 1:46 PM CDTSpecial Weather StatementMEGObion29 min
Apr 5, 2:01 PM CDTSpecial Weather StatementMEGObion, Weakley29 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.